You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Efficient Inference in a Random Coefficient Regression Model
P. A. V. B. Swamy
Vol. 38, No. 2 (Mar., 1970), pp. 311-323
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1913012
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper an attempt is made to estimate a regression equation using a time series of cross sections. It is assumed that the coefficient vector is distributed across units with the same mean and the same variance-covariance matrix. The distribution of the coefficient vector is assumed to be invariant to translations along the time axis. A consistent and an asymptotically efficient estimator for the mean vector and an unbiased estimator for the variance-covariance matrix of the coefficient vector have been suggested. Some asymptotic procedures for testing linear hypotheses on the means and the variances of coefficients have been described. Finally, the estimation procedure is applied in the analysis of annual investment data, 1935-54, for eleven firms.
Econometrica © 1970 The Econometric Society